# SDR UIEA2015091100521

- Difficulty date: September 10, 2015
- Submitted: September 11, 2015
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 85,976 hours, 16,269 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ON PREFLIGHT RT BLEED DUCT LIGHT ILLUMINATED & RT BLEED DUCT EICAS MSG WAS DISPLAYED.  FOUND DIFFUSED AIR FROM BLEED LINE WITHIN LIMITS IAW AMM 36-11-01.
